MathSciNet Relay Station
MathSciNet bibliographic data
MR2420576 93B05 (92D25 93C57)
De la Sen, M.; Alonso-Quesada, S. A control theory point of view on Beverton-Holt equation in population dynamics and some of its generalizations. Appl. Math. Comput. 199 (2008), no. 2, 464–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement